# SDR ASAA11410331

- Difficulty date: August 8, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65554849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TIEDOWN FITTING AND FLOOR SUPOPRT ANGLE FORWARD OF STA 500G BETWEEN STR 26L AND 27L CORRODED.  REMOVED CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 53.
